MAUDE Adverse Event Report: MEDTRONIC, INC PWP CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MEDTRONIC, INC PWP CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 150075
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Three pulmonary wedge pressure catheter were attempted to be used during a procedure to treat a non tortuous, non calcified veinous system in the right hearth cath.There was no damage noted to the packaging of the devices.The devices were removed from packaging per ifu with no issues.The devices were inspected with no issues.It was reported that an attempt was made to float the pulmonary wedge pressure catheter with the balloon inflated through a previously implanted venous stent and the stent struts burst the balloon.The procedure was complete by passing another pulmonary wedge pressure catheter uninflated through the stent.It was reported that there was no issue with the catheters that had the ruptured balloons.The patient is alive with no injury.
 
Additional Manufacturer Narrative
It was reported that the unknown brand venous stent looked ok after interaction with the pulmonary wedge pressure balloons.The usual medium, and volume of medium (mls) was used as with several other successful procedures.The physician assessed that the venous stent caused the ruptured balloons.If information is provided in the future, a supplemental report will be issued.

Brand Name
PWP CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9859268
Report Number1220452-2020-00035
Device Sequence Number14106248
Product Code DQO
UDI-Device Identifier00613994733658
UDI-Public00613994733658
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K884065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2021
Device Model Number150075
Device Catalogue Number150075
Device Lot Number0009874487
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1